Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blurred vision while on Benzodiazepine?

I HAVE FILMY LIQUID CLOUDINESS IN MY EYES THAT MAY BE CAUSED BY USE OF BENZODIAZEPINE, ACCORDING TO THE REPLY TO A QUESTION I POSED AS TO WHAT CAUSES THE VISION CLOUDINESS. WHAT RX OR OTC DRUGS CONTAIN THAT DRUG, SO I CAN SEE IF ONE I TAKE MAY BE CAUSING THE EYE SITUATION
Tue, 27 Mar 2018
Report Abuse
Ophthalmologist 's  Response
Hello,

It can be uveitis and resulting from aqueous flare, gonioscopy is to be done and slit lamp examination ca confirm it can also be caused by drug like Benzodiazepine.

Dexamethasone drop or orally can clear the flare and cloudiness. As a preventive measure, always consult eye doctor before any medication.

You should give past history to doctor before treatment of eye ailment.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ashok Kumar Dash
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I stopped breastfeeding my 16 month old son 3 weeks ago. I have noticed that my vision in my right eye is a bit blurry and I squint when using the...